MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. INTRAVIA; CONTAINER, I.V.

BAXTER INTERNATIONAL INC. INTRAVIA; CONTAINER, I.V.
Model Number 2B8013
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was particulate matter (pm) within two (2) intravia containers, empty 500 ml capacity.The pm was described as "floaters" found during the inspection process.The devices contained ampicillin/sulbactum 15gm constituted in 0.9% sodium chloride.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the actual device and forty (40) companion samples were received for evaluation.Visual inspection was performed on the actual sample, and it was noted that there was a small particulate observed inside the bag.The reported condition was verified.The cause of the reported condition could not be determined; however, this particle appears to be detached from the membrane of the port due to the spiking process by the end user.Visual inspection on the companion samples did not identify any abnormalities that could have contributed to the reported condition.During sample analysis, no particulate was in the fluid and no particulate was found in the sample evaluated.The reported condition was not verified in the companion sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20176715
Report Number1416980-2024-04867
Device Sequence Number8723379
Product Code KPE
UDI-Device Identifier00085412035260
UDI-Public(01)00085412035260(10)DR22B08062
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2B8013
Device Catalogue Number2B8013
Device Lot NumberDR22B08062
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown